# SDR KPV2002F00001

- Difficulty date: June 29, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Engine: Pwa PW120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL ALT EXTENSION HANDLE/CABLE BROKE.  REMOVED AND REPLACED NOSEWHEEL ALT EXTENSION HANDLE CABLE, RIGGED NLG ALTERNATE RELEASE CONTROL IAW MM.  OPS CHECK OF ALT EXTENSION SYSTEM GOOD IAW MM.
